Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Felt sharp pain in chest on pulling body towards legs, subsided on standing and rubbing the sternum. Any ideas?

I went to stretch before my workout today. I had my legs spread apart and I bent down. Since I am fairly flexible I could place my hands on the floor and reach for my an lea pulling my body back towards my legs. As I did this I felt a very sharp pain in my chest . Almost like an organ or something flipped over and was pressing in the center of my chest. I stood up and began to rub by my sternum. The pain went away. What could that be? This is the second time it has happened. Thank you
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The pain couyld be because of straining and overstretching of some muscle fibre or connective tissue. You may apply some local pain killer ointments and be care ful in future while stretching yourself.
Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor